“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 126
School of Mathematics
  Title:   On quadratic isoparametric submanifolds
  Author(s):  S. M. B. Kashani
  Status:   Published
  Journal: Bull. Iranian Math. Soc.
  No.:  2
  Vol.:  18
  Year:  2003
  Pages:   31-39
  Supported by:  IPM
First we prove that any (closed) quadratic isoparametric submanifold is extrinsically symmetric, especially it is homogeneous. Then we give a partial classification of quadratic isoparametric systems.

Download TeX format
back to top
scroll left or right